View Full Version : finasteride and multivitamin cause hairloss?

12-13-2012, 09:27 PM
Been doing the generic proscar thing and in 6 months I definitely noticed regrowth and was very very happy. On the 7th month (this month) I started taking a multivitamin and I'm pretty sure I've lost some hair after a month of taking a multivitamin. I'm almost positive actually.

I have read that too much vitamin A can do this. Just want to caution anyone who takes a multivitamin or is thinking about it. Shit man, I just hope it grows back.

12-13-2012, 10:00 PM
I was taking GNC Mega Man fyi

12-16-2012, 11:08 AM
Same here! I´m using multivitamin and i´m having a big she'd... Why is it?

Thought this should bee good for hair loss.

Vitamin A 720 µg
Vitamin D 5 µg
Vitamin E 10 mg
83Vitamin C 60 mg
Tiamin (B1) 1,4 mg
Riboflavin (B2) 1,6 mg
Niacin 18 mg
Vitamin B6 2 mg
Biotin 50 µg
Pantotensyra 6 mg
Kalcium 125 mg
Magnesium 150 mg
Zink 4,5 mg
Koppar 0,5 mg
Mangan 1 mg
Selen 50 µg
Krom 25 µg
Jod 150 µg
L-karnitin 50 mg
Lykopen 150 µg
Lutein 0,5 mg
Citrusflavonoider 8 mg
Alanin 28 mg
Arginin 33 mg
Aspartinsyra 63 mg
Cystin 3 mg
Fenylalanin 47 g
Glutamin 211 mg
Glycin 19 mg
Histidin 26 mg
Isoleucin 49 mg
Leucin 86 mg
Lysin 73 mg
Metionin 25 mg
Prolin 108 mg
Serlin 50 mg
Treonin 42 mg
Tryptofan 14 mg
Tyrosin 52 mg
Valin 60 mg

12-16-2012, 11:49 AM
My guess is you would rattle with all those in you .. ;)

12-16-2012, 04:41 PM
Don´t you think is a good thing to take? I should say that u only take 15 ml of the mix itch day.